# SDR 2002UALA01218

- Difficulty date: July 28, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 20,277 hours, 7,442 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640 FLOORBEAM UPPER CAP HAS EXCESS MATERIAL LOSS AT RBL 18 DUE TO CORROSION.  MAJOR REPAIR ACCOMPLISHED USING STRAP REINFORCEMENT.
